# SDR DALA2024090308675

- Difficulty date: September 1, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N849DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31960
- Aircraft time: 28,782 hours, 11,173 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 6178026) DURING SERVICE CHK FOUND EEPL LIGHTS ON SEATS ROW 28-32 INOP. FOUND ONE BAD FUSE ON BATT CHARGER REPLACED FUSE PER B737 AMM 33-51. OPS CHK NORMAL.
